A geometric characterization of optimal designs for regression models with correlated observations
AbstractNo abstract is available for this item.
Download InfoTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Bibliographic InfoArticle provided by Royal Statistical Society in its journal Journal of the Royal Statistical Society: Series B (Statistical Methodology).
Volume (Year): 73 (2011)
Issue (Month): 2 (03)
Contact details of provider:
Postal: 12 Errol Street, London EC1Y 8LX, United Kingdom
Web page: http://wileyonlinelibrary.com/journal/rssb
More information through EDIRC
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Tommasi, C. & Rodríguez-Díaz, J.M. & Santos-Martín, M.T., 2014. "Integral approximations for computing optimum designs in random effects logistic regression models," Computational Statistics & Data Analysis, Elsevier, vol. 71(C), pages 1208-1220.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).
If references are entirely missing, you can add them using this form.